# SDR HEEA079513

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,779 hours
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Part number: 209070264003
- Part serial: 80K0156
- Condition: Fluctuates
- Location: Dual Ammeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL AMMETER NR 1 NEEDLE FLUCTUATES.
